# SDR V0XR201309190244

- Difficulty date: September 19, 2013
- Submitted: September 19, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10273
- Aircraft time: 13,591 hours, 8,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 278
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM AT LBL 12 AND FS 278 CRACKED.  CUT AWAY CRACKED SECTION OF FLOORBEAM AND INSTALLED FABRICATED PARTS IAW REO 670-53-11-855, DATED 16 SEPT 2013.  NDT PERFORMED
